My 16-year-old daughter is having inflammation of skin behind her inner tooth, the last one may be wisdom tooth. She has intense pain and is not able to move her jaw properly while eating food. This started two days ago. She had vomiting and stomach pain three days back. She was having allopathy medicines for that which she has now completed. She now has acidity problems. Kindly advice medicines. I have attached photos for your reference.
I have gone through the attachments (attachment removed to protect patient identity). Yes, it looks like inflammation of the gum flap.over the wisdom tooth. This condition is known as pericoronitis. The wisdom tooth, however, looks misaligned and impacted but for confirmation, an X-ray should be done. I can also see an abscess over the mucosa. Can you please tell what all medications she took for her vomiting and stomach problem? Did she have acidity after taking the medication or was it present before that? Did you give any medication like painkillers for the pain? Is there any swelling present on her cheeks too? Thank you.
Thank you doctor,
She has taken these before for her stomach pain. Naxdom 250 mg and Rabipraz 20 mg. Now she has no acidity problems. She did not take any medicines for pain. She has no swelling on her cheeks.
Well, she needs antibiotics and painkillers for her painful gum flap as it is apparent that she has an infection. Also, an X-ray of the tooth should be done to see if the tooth is impacted or not. Along with antibiotics and painkillers, she should start doing warm saline gargles two to three times a day. She needs to do antiseptic mouthwash gargles. She needs to take soft meals and avoid eating from the painful side. Do not let food accumulate in that area. I hope this helps. Thank you.
She needs a tablet Amoxicillin 500 mg twice a day. Naproxen 250 mg twice a day. You can also continue the same Naxdom (Naproxen and Domperidone) 250 mg which she was given earlier. Rabipraz (Rabeprazole) should be given morning empty stomach to avoid acidity caused by these medicines that are antibiotics and painkillers. Consult your specialist doctor, discuss with him or her and with their consent take the medicines. Also, follow the other remedies as advised previously. I hope this helps. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello doctor,I am having an acidity problem ... Your age, job, daily life and dietary habit, acidity increases after or before the meal, more details about the stomach problem, bowel habit ... Read full
.. your concern. A fever has multiple causes, the most common causes are viral fever, throat inflammation. Usually, these illness does not require antibiotics (Amoxicillin). Antibiotics should be started only in a bacterial infection that too after doctor Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.